# SDR DL72S972365

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Bent
- Location: Nr 2 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR RAIL BENT FROM I/B END TO 46 O/B.  REPAIRED ON N/R CARD NR 02346.
